EconPapers    
Economics at your fingertips  
 

Hyers-Ulam Stability of Some Differential Equations and Differential Operators

Dorian Popa () and Ioan Raşa ()
Additional contact information
Dorian Popa: Department of Mathematics
Ioan Raşa: Department of Mathematics

A chapter in Handbook of Functional Equations, 2014, pp 301-322 from Springer

Abstract: Abstract This chapter contains results on generalized Hyers–Ulam stability, obtained by the authors, for linear differential equations, linear differential operators and partial differential equations in Banach spaces. As a consequence we improve some known estimates of the difference between the perturbed and the exact solution.

Keywords: Hyers–Ulam stability; Differential operators; Linear differential equations; Partial differential equations (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_14

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_14